Go to page
 

Bibliographic Metadata

Title
On the normality of p-ary bent functions
AuthorPirsic, Ísabel ; Meidl, Wilfried
Published in
Cryptography and Communications, 2018, Vol. 10, Issue 6, page 1037-1049
PublishedSpringer US, 2018
LanguageEnglish
Document typeJournal Article
Keywords (EN)Bent function / p-ary bent function / Normal bent function / k-normal
ISSN1936-2455
URNurn:nbn:at:at-ubl:3-1717 Persistent Identifier (URN)
DOI10.1007/s12095-017-0259-0 
Restriction-Information
 The work is publicly available
Files
On the normality of p-ary bent functions [1.03 mb]
Links
Reference
Classification
Abstract (English)

Depending on the parity of n and the regularity of a bent function f from Fnp to Fp , f can be affine on a subspace of dimension at most n/2, (n 1)/2 or n/2 1. We point out that many p-ary bent functions take on this bound, and it seems not easy to find examples for which one can show a different behaviour. This resembles the situation for Boolean bent functions of which many are (weakly) n/2-normal, i.e. affine on a n/2-dimensional subspace. However applying an algorithm by Canteaut et.al., some Boolean bent functions were shown to be not n/2-normal. We develop an algorithm for testing normality for functions from Fnp to Fp . Applying the algorithm, for some bent functions in small dimension we show that they do not take on the bound on normality. Applying direct sum of functions this yields bent functions with this property in infinitely many dimensions.

Stats
The PDF-Document has been downloaded 2 times.
License
CC-BY-License (4.0)Creative Commons Attribution 4.0 International License